인하대학교 수학과
모든 과학은 수학으로
Inha University Department of Mathematics
인하대학교 전경

교수소개

교수 상세정보

로그인 하시면 구성원에게 공개된 정보를 확인하실 수 있습니다.
볼드체 항목 정보는 본인이 개인정보공개설정을 할 경우에만 공개됩니다.

정상태교수님 사진 성명정상태 ( 鄭尙泰 / Jeong, Sang Tae )
소속수학과
이메일stj@inha.ac.kr
연구실전화032-860-7637
임용일자
직급교수
연구실명
세부전공정수론
학력
경력

연구업적

학위논문

  • DIOPHANTINE PROBLEMS IN FUNCTION FIELDS OF POSITIVE CHARACTERISTIC, 1999, 199905

주요학술논문

  • MEASURE-PRESERVATION CRITERIA FOR A CERTAIN CLASS OF 1-LIPSCHITZ FUNCTIONS ON Zp IN MAHLER'S EXPANSION , DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS , 37권 7호 , pp. 3787~3804 , 2017
  • Measure-preservation criteria for 1-Lipschitz functions on Fq[[T]]in terms of the three bases ofCarlitz polynomials, digit derivatives, and digit shifts , FINITE FIELDS AND THEIR APPLICATIONS , 46권 7호 , pp. 304~325 , 2017
  • Criteria of measure-preservation for 1-Lipschitz functions on F-q[[T]] in terms of the van der Put basis and its applications , FINITE FIELDS AND THEIR APPLICATIONS , 37 , pp. 131~157 , 2016
  • Characterization of the ergodicity of 1-Lipschitz functions on Z_2 using the q-Mahler basis , JOURNAL OF NUMBER THEORY , 151권 6호 , pp. 116~128 , 2015
  • Two generalized abc theorems for F-q[t] , JOURNAL OF NUMBER THEORY , 139 , pp. 80~90 , 2014
  • Shift operators and two applications to F-q[[T]] , JOURNAL OF NUMBER THEORY , 139 , pp. 112~137 , 2014
  • Remarks on Fermat quotient operators over function fields , FINITE FIELDS AND THEIR APPLICATIONS , 23권 9호 , pp. 60~69 , 2013
  • Toward the ergodicity of p-adic 1-Lipschitz functions represented by the van der Put series , JOURNAL OF NUMBER THEORY , 133권 9호 , pp. 2874~2891 , 2013
  • Characterization of ergodicity of T-adic maps F_2[[T]] using digit derivatives , JOURNAL OF NUMBER THEORY , 133권 6호 , pp. 1846~1863 , 2013
  • Resultants of cyclotomic polynomials oveer F_q[t] and applications , 대한수학회논문집(Communications of the Korean Mathematical Society) , 28권 1호 , pp. 25~28 , 2013
  • Locally analytic functions in a local field of positive characteristic , JOURNAL OF NUMBER THEORY , 132권 4호 , pp. 579~589 , 2012
  • Calculus in positive characteristic p , JOURNAL OF NUMBER THEORY , 131권 6호 , pp. 1089~1104 , 2011
  • On a question of Goss , JOURNAL OF NUMBER THEORY , 129권 8호 , pp. 1912~1918 , 2009
  • Permutation functions arising from interpolations , COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY , 24권 2호 , pp. 171~180 , 2009
  • Remarks on some combinatorial determinants , COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY , 23권 3호 , pp. 307~312 , 2008
  • ID 기반 위임 네트워크의 성능 개선방안 , 정보보호학회논문지 , 17권 3호 , pp. 17~26 , 2007
  • Am-permutatioon polynomials , JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY , pp. 149~158 , 2006
  • On explicit formulae for Bernoulli numbers and their counterparts in positive characteristic , JOURNAL OF NUMBER THEORY , vol.113 , pp. 53~68 , 2005
  • A note on the factorization method of Niederreiter , FINITE FIELDS AND THEIR APPLICATIONS , 11(2005) , pp. 269~277 , 2005
  • Digit derivatives and application to zeta measures , ACTA ARITHMETICA , Vol.112,#3 , pp. 229~245 , 2004
  • Fast exponentiation in subgroups of finite fields , ELECTRONICS LETTERS , 38 , pp. 629~630 , 2002
  • Speeding up point multiplication on hyperellipti curves with efficiently-computable endomorphisms , LECTURE NOTES IN COMPUTER SCIENCE , LNCS2332 , pp. 197~208 , 2002
  • An alternate decomposotion of an integer for faster point multiplication on certain elliptic curves , LECTURE NOTES IN COMPUTER SCIENCE , LNCS2274 , pp. 323~334 , 2002
  • Interpolation series of continuous functions in local fields , Trends in Math. , Vol.3 , pp. 112~122 , 2001
  • Operation-efficient subgroups of finite fields , ELECTRONICS LETTERS , Vol.37.15 , pp. 954~955 , 2001
  • Rational points on Picard groups of some genus-changing curves of genus at least 2 , JOURNAL OF NUMBER THEORY , Vol. 89 No.7 , pp. 14~30 , 2001
  • Hyperdifferential operators and continuous functions on function fields , JOURNAL OF NUMBER THEORY , Vol. 89 No.7 , pp. 165~178 , 2001
  • A Comparison of Carlitz Bases and Digit Derivatives Basis in Function Field Arithmetic , JOURNAL OF NUMBER THEORY , Vol. 86 , pp. 258~275 , 2000
  • Continuous linear endomorphisms and difference equations on the completion of F_q[T] , JOURNAL OF NUMBER THEORY , Vol. 84 , pp. 276~291 , 2000
  • Rational points on algebraic curves that change genus , JOURNAL OF NUMBER THEORY , Vol. 67No.2 , pp. 170~181 , 1997

주요학술저서

북 챕터

특허

  • 숫자도함수에 기반한 의사난수 생성 프로그램, 2013
하단배경영역